# SDR CA191018026

- Difficulty date: July 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036132007
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR HAS REPORTED BLENDED CORROSION DAMAGE ON THE AFT SIDE SURFACE OF LOWER FRAME FSI031 BETWEEN STR26L -STR27. (TC# 20191018026)
